Publications with U. Abraham

All publications by Uri Abraham and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:81 Abraham, U., Devlin, K. J., & Shelah, S. (1978). The consistency with CH of some consequences of Martin’s axiom plus 2^{\aleph_0}>\aleph_1. Israel J. Math., 31(1), 19–33. DOI: 10.1007/BF02761378 MR: 0505488
Sh:102 Abraham, U., & Shelah, S. (1982). Forcing with stable posets. J. Symbolic Logic, 47(1), 37–42. DOI: 10.2307/2273379 MR: 644751
Sh:106 Abraham, U., & Shelah, S. (1981). Martin’s axiom does not imply that every two \aleph_1-dense sets of reals are isomorphic. Israel J. Math., 38(1-2), 161–176. DOI: 10.1007/BF02761858 MR: 599485
Sh:114 Abraham, U., & Shelah, S. (1985). Isomorphism types of Aronszajn trees. Israel J. Math., 50(1-2), 75–113. DOI: 10.1007/BF02761119 MR: 788070
Sh:146 Abraham, U., & Shelah, S. (1983). Forcing closed unbounded sets. J. Symbolic Logic, 48(3), 643–657. DOI: 10.2307/2273456 MR: 716625
Sh:153 Abraham, U., Rubin, M., & Shelah, S. (1985). On the consistency of some partition theorems for continuous colorings, and the structure of \aleph_1-dense real order types. Ann. Pure Appl. Logic, 29(2), 123–206. DOI: 10.1016/0168-0072(84)90024-1 MR: 801036
Sh:182 Abraham, U., & Shelah, S. (1986). On the intersection of closed unbounded sets. J. Symbolic Logic, 51(1), 180–189. DOI: 10.2307/2273954 MR: 830084
Sh:221 Abraham, U., Shelah, S., & Solovay, R. M. (1987). Squares with diamonds and Souslin trees with special squares. Fund. Math., 127(2), 133–162. DOI: 10.4064/fm-127-2-133-162 MR: 882623
Sh:403 Abraham, U., & Shelah, S. (1993). A \Delta^2_2 well-order of the reals and incompactness of L(Q^\mathrm{MM}). Ann. Pure Appl. Logic, 59(1), 1–32. arXiv: math/9812115 DOI: 10.1016/0168-0072(93)90228-6 MR: 1197203
Sh:458 Abraham, U., & Shelah, S. (1996). Martin’s axiom and \Delta^2_1 well-ordering of the reals. Arch. Math. Logic, 35(5-6), 287–298. arXiv: math/9408214 DOI: 10.1007/s001530050046 MR: 1420259
Sh:485 Abraham, U., & Shelah, S. (2002). Coding with ladders a well ordering of the reals. J. Symbolic Logic, 67(2), 579–597. arXiv: math/0104195 DOI: 10.2178/jsl/1190150099 MR: 1905156
Sh:537 Abraham, U., & Shelah, S. (2001). Lusin sequences under CH and under Martin’s axiom. Fund. Math., 169(2), 97–103. arXiv: math/9807178 DOI: 10.4064/fm169-2-1 MR: 1852375
Sh:598 Abraham, U., & Shelah, S. (2004). Ladder gaps over stationary sets. J. Symbolic Logic, 69(2), 518–532. arXiv: math/0404151 DOI: 10.2178/jsl/1082418541 MR: 2058187